MAUDE Adverse Event Report: ST PAUL MEDFUSION; PUMP, INFUSION

ST PAUL MEDFUSION; PUMP, INFUSION
Model Number 4000
Medical Device Problem Codes Device Alarm System (1012); Battery Problem (2885)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation results: one medfusion pump was returned for investigation in used condition.The tamper seals were intact and the pump was in excellent condition.There were no battery related issues in the event history log (ehl).The ehl did show a message for a recommended maintenance due to an unspecified alarm.When the pump was powered up, the maintenance message reappeared.There were no messages relating to the battery.One of the customer related complaints (required maintenance) was therefore replicated.At the time of the investigation the battery level was at 46%, and the battery was charging as expected.No fault was found with the pump.The device only required annual maintenance.The pump underwent routine maintenance.The batteries were also replaced as a preventive measure.The pump subsequently passed all the functional tests.
 
Event or Problem Description
It was reported that the medfusion 4000 pump was alarming.The pump needed new batteries.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Other, other text: h2: see a1, b5 and h6 (patient code).
 
Event or Problem Description
Additional information was received indicating that the pump is used for sales demonstration and there was no patient involvement.

Brand Name
MEDFUSION
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10424841
Report Number3012307300-2020-08286
Device Sequence Number2999982
Product Code FRN
UDI-Device Identifier10610586043581
UDI-Public10610586043581
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4000
Device Catalogue Number4000-0105-249
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1